# SDR SWAA2023051948827

- Difficulty date: May 15, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 10,032 hours, 4,894 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD SHATTERED AT CRUISE.<[01] REMOVED AND REPLACED R1 WINDOW IAW AMM 56-11-11;[02] REMOVED AND REPLACED R1 WINDOW IAW AMM 56-11-11;REMOVED AND REPLACED F/O #1 WINDOW HEAT CONTROL IAW AMM 30-41-11. EV# E022333
